| Model Number |
VTICM5_13.7 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.7mm vticm5_13.7, -7.0/1.0/130 (sphere/cylinder/axis), implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The lens was explanted on (b)(6) 2023 due to elevated iop(69mmhg without pupil block and angle closure, and excessive vault.This resolved the problem.Cause of the event is reported as other: lens too big.
Additional Manufacturer Narrative
H6 - health effect clinical code: 4581 (iris compromise).H3 - device evaluation: the lens was returned in liquid in a microcentrifuge vial.Visual inspection found no visible damage and residue on the lens.Dimensional inspection found the lens to be within specifications.
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned in liquid in a microcentrifuge vial.Visual inspection found no visible damage to the lens.Dimensional inspection found the lens to be within specifications.